# SDR DHL2005740510

- Difficulty date: March 20, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Structure
- Condition: Delaminated
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT OUT DELAMINATED AREA AT RT WING OUTBOARD AILERON TAB APPROX 1 X 1 INCH, FABRICATED FILLER APPROX 1 X 1 X 1 INCH AND DOUBLER APPROX 2.5 X 3 INCH FROM .010 INCH 2024T3 PO9912184 BONDED FILLER AND DOUBLER, CURED, CLEANED, PRIMED AND SEALED IAW B727 SRM 57-50-2 AND 51-40-20 FIG 30.
